# SDR 97ZZZX4869

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N340JE
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400046
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS25126E
- Condition: Failed
- Location: Gear Select
- Part time: 5,304 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN GEAR DOWN WAS SELECTED.  GEAR WAS MANUALLY EXTENDED WITH NO PROBLEM.  TROUBLESHOT AND FOUND THE GEAR POSITION SELECTOR SWITCH WOULD REMAIN OPEN IN THE DOWN POSITION.  SWITCH REPLACED.
